MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 133FV TISSUE EXPANDER WITH SUTURE TAB; EXPANDER, SKIN, INFLATABLE

ALLERGAN (COSTA RICA) STYLE 133FV TISSUE EXPANDER WITH SUTURE TAB; EXPANDER, SKIN, INFLATABLE
Catalog Number 133FV-14-T
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 08/20/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Device labeling: deflation: patients should be advised that the tissue expanders may deflate, and require replacement surgery.Deflation occurs when saline leaks through a damaged injection site or a damaged tissue expander envelope.
 
Event or Problem Description
Healthcare professional reported unknown side "leaky expander." device was explanted.
 
Event or Problem Description
Healthcare professional reported left side "leaky expander.".

Brand Name
STYLE 133FV TISSUE EXPANDER WITH SUTURE TAB
Common Device Name
EXPANDER, SKIN, INFLATABLE
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
CS 
MDR Report Key7991294
Report Number9617229-2018-07994
Device Sequence Number1214891
Product Code LCJ
UDI-Device Identifier10888628004252
UDI-Public10888628004252
Combination Product (Y/N)N
Initial Reporter StateOH
PMA/510(K) Number
K102806
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/28/2021
Device Catalogue Number133FV-14-T
Device Lot Number3136073
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/01/2018
Supplement Date Received by Manufacturer11/19/2018
Initial Report FDA Received Date10/22/2018
Supplement Report FDA Received Date12/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR